# SDR A6WA201040019

- Difficulty date: November 26, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC DOOR AFT SEAL RETAINERS IS CORRODED.  MAIN AVIONIC DOOR AFT SEAL RETAINERS REPLACED IAW SRM 51-42-06.
